I had sex with this girl on the 8th of december (her period usually comes on 21st and after). We used protection and I even ejaculated outside. I still gave her a plan b though just to be safe. Her period came about 8 days later but 4-5 days earlier than usual. Now it is january and she got some small drops of blood and ovaries pain, could this be implantation? Or is it the way the plan-b disrupted her normal cycle?
What do these events mean? Could she be pregnant?
Question posted by Sebas_sh420 on 13 Jan 2022
Last updated on 13 January 2022 by LousArk
It is most likely the Plan B causing the disruption to her menstrual cycle. It is a huge dose of artificial hormone, for her body to deal with. It can cause the sort of pain you mention, too. The pain would only be of concern if it was very severe, or prolonged, in which case she would need to see a doctor.
plan b one-step, emergency contraception, postcoital contraception, pregnancy, sex, period, protection
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.